# SDR MWEA010417

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 995792313
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD B4 TOP SURFACE HAD SEVERAL SCRATCHES.   BLENDED SCRATCHES, FABRICATED NEW PANEL, LOCATED AND DRILLED, INSTALLED HATS AND INSULATION BLANKETS.
